# SDR SWAA2018052222170

- Difficulty date: March 28, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 113A93502
- Part serial: 1590
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FORWARD OF OUTBOARD AFT DRAIN HOLE FAIRING 642BB INNER SKIN CRACKED.  REPAIRED FAIRING IAW ER AND EA.
